MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TERUMO RADIO FOCUS GLIDEWIRE; GLIDEWIRE CATHETER

TERUMO MEDICAL CORPORATION TERUMO RADIO FOCUS GLIDEWIRE; GLIDEWIRE CATHETER
Lot Number 170725
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the glide wire coating fractured, unable to advance catheter so wire was removed.Fracture noted to coating.New wire was used.No adverse effects noted.All pieces of coating accounted for after procedure.No pt harm noted.

Brand Name
TERUMO RADIO FOCUS GLIDEWIRE
Common Device Name
GLIDEWIRE CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
somerset NJ 08873
MDR Report Key7049126
Report NumberMW5073474
Device Sequence Number1211477
Product Code DQX
UDI-Device Identifier04987350773159
UDI-Public0104987350773159
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Lot Number170725
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight69